# SDR 2009FA0000186

- Difficulty date: March 6, 2009
- Submitted: March 6, 2009
- Operation: General aviation
- Aircraft: N505HC
- Make and model: Cessna 441
- Aircraft serial: 4410257
- Aircraft time: 9,268 hours, 10,400 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Hinge
- Part number: 513302037
- Condition: Damaged
- Location: Rudder
- Part time: 9,268 hours, 10,400 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE SID INSP THE RUDDER WAS REMOVED.  VISUALLY DISCOVERED THE RUDDER TOP HINGE BRACKET HOLES THAT BOLT TO THE BEARING TO BE EXCESSIVELY ELONGATED.  THERE IS NO REQUIREMENT TO REMOVE THE RUDDER EXCEPT DURING THE SID INSP CALLED OUT IN THE LATEST MANUAL REVISION 16.  THIS WOULD NOT BE DETECTED WITHOUT RUDDER REMOVAL.
